# SDR R7MR34344

- Difficulty date: December 1, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N427AE
- Make and model: Urocop EC135P1
- Aircraft serial: 0162
- Engine: Pwa PW206B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 42000332411
- Part serial: 549
- Condition: Erratic
- Location: Cockpit
- Part time: 52 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT INOPERATIVE.  UNIT MAKES ERRATIC COMPASS HEADING FROM 35 TO 50 DEGREES OFF FROM ACTUAL HEADING.  FAULT ON PRIMARY FLIGHT DISPLAY AND GYRO ON CAD.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (N-101HN)
